# SDR SWAA2022071115115

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL 208.1 FWD GALLEY AND LAV 2022-305789 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL 208.1 FWD GALLEY MATERIAL USED 7075-T0-0.040 P.O. 2021-234318 CONVERTED TO 7075-T6 I.A.W B737-700 SRM B737-700 51-40-02 AND DWG 141A5410 REV U.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 328 AND BS 344 LBL 46 WL 208.1 FWD GALLEY MATERIAL USED 7075-T0-0.040 P.O. 2021-234318 CONVERTED TO 7075-T6 I.A.W B737-700 SRM B737-700 51-40-02 AND DWG 141A5410 REV U.
